# SDR CALA2025073007084

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 80,803 hours, 35,342 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT 2 INTERMITTENT ECAM DOOR RT FWD CABIN. CABIN PRESSURE NORMAL. FAULT WAS NOT ACTIVE AND THERE IS NO HISTORY OF THIS FAULT IN 90 DAYS. REF TSM 52-11-00-810-803-A. FWD RIGHT CREW/PASS DOOR INDICATIONS OP CHECK GOOD. OK FOR SERVICE.
